# SDR A6WA201141112

- Difficulty date: November 4, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W OUTER SKIN CUT OUT AT RBL 6.0 CRACKED IN RADIUS.  REPAIRED NLG CUTOUT CRACK ON OUTER SKIN AT RBL 6 IAW REO 601R-53-11-048.
